# SDR REXA2024110601436

- Difficulty date: September 28, 2023
- Submitted: November 6, 2024
- Operation: Air carrier
- Aircraft: N934XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15198
- Aircraft time: 28,277 hours, 18,903 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: CC670331502
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 26R CORRODED AROUND 4 FASTENERS BETWEEN FS 265.00 TO FS 280.00     REPAIRED STGR 26R P/N CC670-33150-2 IAW MHIRJ EO CL-600-2D24-53-L07599 REV. IR DATED 10-17-2023.
